Title: Speed of adjustment in cointegrated systems
Authors: FANELLI LucaPARUOLO PAOLO
Citation: JOURNAL OF ECONOMETRICS vol. 158 no. 1 p. 130-141
Publisher: ELSEVIER SCIENCE SA
Publication Year: 2010
JRC N°: JRC53384
ISSN: 0304-4076
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC53384
DOI: 10.1016/j.jeconom.2010.03.020
Type: Articles in periodicals and books
Abstract: This paper discusses summary measures for the speed of adjustment in possibly cointegrated Vector Autoregressive Processes (VAR). In particular we propose long- run half-lives, based on interim and total multipliers. We discuss their relation with Granger-noncausality and other types of half-life, which are shown to convey di¤erent information, except in the univariate AR(1) case. We present likelihood-based inference on long-run half-lives, regarded as discrete functions of parameters in the VAR model. It is shown how asymptotic con¿dence regions can be de¿ned. An empirical illustration concerning speed of adjustment to purchasing-power parity is provided
JRC Directorate:Space, Security and Migration

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.